# SDR DHL2002806513

- Difficulty date: July 1, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, LT INBOARD SLOT L/E INTERNAL SKIN CRACKED 4 INCHES AT STA XFS 250.000.  PERFORMED MAJOR REPAIR PER SRM 57-3-3 PG 9-11.  REMOVED DAMAGED SKIN PER SRM 51-1-21 PG 1.  FABRICATED NEW SKIN PER SRM 57-3-3 PG 9-11.  INSTALLED NEW INTERNAL SKIN PER SRM 57-3-3 PG 9-11.
